# SDR AWXA0001194

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 313A138017
- Condition: Damaged
- Location: Nacelle
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B PYLON SKATE ANGLE HAS ELONGATED NR 3 FASTENER HOLE. REMOVED DAMAGE; FABED AND INSTALLED REPAIR AND INSTALLED SKATE ANGLE IAW SRM 51-40-02 AND 51-70-11; INSTALLED REPAIR ANGLES, 2 EA, AND 3 EA FILLERS IAW B737 SRM 51-70-11 AND 54-50-71; FABED ANGLES, MILLED AND HEAT TREATED, 3 EA FILLERS AND 3 SHIMS IAW 51-30-01 FIG 10
